iHerb Customer Reviews
Pregnenolone 50 mg.
16 peope found the following review helpful
Posted by Reviewer1091539 on Mar 11, 2011
This product causes severe headaches for me beginning a few hours after I take it and increasing for about 24 hours. At that point, it's almost equal to a migraine and accompanied by nausea. When I ordered the 50 mg. capsules, I thought I was getting a fairly low dosage, since they range from 10-150 mg., but after reading current literature, I've learned that it's now recommended to not take more than 10 mg./day maximum, and most people should start much lower than that: 2.5 mg./day. Also, it should not be taken every day, but users should develop a program of, for example, taking it for 5 days then going without for 2-5 days. I'm delighted to have figured out the source of these blinding headaches, but not so sure about using pregnenolone, even at a low dose. I have no idea if it's effective, because I've been so sick the day after taking it, "increased energy" is hardly a result I'd notice.
Was this review helpful to you?
Note: iHerb does not imply any medical claims from this review. Disclaimer.